# SDR DHL9980152C

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Missing
- Location: Ws 120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING T/E UPPER AREA STA 120 PIECE  OF METAL MISSING ON SKIN NEXT TO NR 1 SPOILER O/B HINGE AREA 2060.  CUT OUT DAMAGED AREA AND FABRICATED DOUBLER AND FILLER 1 X 4 PER SRM 51-1-21.
